# SDR CALA2024050701382

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 80,021 hours, 7,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 214865
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH NO.4 DR EMER BATTERY PACK M33408 FOUND CAPACITY LOW.  REPLACED AND INSTALLATION TE ST RESULT NORMAL IAW AMM 33-51-06.
